# SDR 01FDEA00635

- Difficulty date: August 2, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

01-258 DUR CRUISE LWR AFT BODY O/H LIGHT ILLUM.  R&R CONNECTOR D1304 OF R/H STAIRWELL ELEMENT M365 PER IAW 727-2   MM CH 20 SYS.
